MathSciNet Relay Station
MathSciNet bibliographic data
MR677248 (84b:43007) 43A46 (43A10)
Sato, Enji On maximal ideals depending on some thin sets in $M(G)$. Proc. Amer. Math. Soc. 87 (1983), no. 1, 131–136.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement